# SDR ASAA0742214

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6517688167
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 328 344 LBL 60 CUSP WEB ATTACH ANGLE HAS CORROSION.  FABRICATED AND INSTALLED NEW ANGLE IAW BAC DWG 65 17688 AND BAC 737 400 SRM 51-40-2.
